Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Jay18

Member
  • Total Reviews

    0
  • Content Count

    28
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Jay18

  • Rank
    Junior Member

Recent Profile Visitors

790 profile views
  1. i DID take it myself, you dumbass. i was talking about last year when i took tane.
  2. i used to be a model. i was definately noticed by everyone, girls and guys alike, but i lost my confidence when i got bad skin. i feel like my career is ruined. id definately be a flower again if all this shit was gone off my face.
  3. i have very sensitive skin. its more on the olive toned side. the only thing thats ever worked for me is accutane, but it screwed me up mentally so now i cant take it. i feel doomed. i feel so down right now, im just so sick of this fucking skin. i wanted to have fun this summer. i dont think i will. im not the kind of person who can ignore the fact that i have acne on my face. its just not me. ive been on the DKR regimen for about two days. i guess it looks better. i feel like im going to have
  4. prznking, you are the most ignorant bastard i have ever met. your replies make me laugh. dont you KNOW that not everyone has good results with tane even LEGALLY? i swat your little remarks away like an annoying ass bug. your inconsiderate and obviously not very educated. both my sisters were LEGALLY on tane and were severly depressed and screwed up. allright, smartass? what does it make a difference whether i take accutane myself or having to walk into a doctors office? every damn month while i
  5. i ask for advice on this website and all people do is give me negative feedback. im about to throw this computer at the wall and never post here again. bunch of shit.
  6. i can see that this damn post of mine is about to turn into a fight. FIRST of all. redhead. ive allready DONE talk therapy and every other type of therapy you can imagine FOR YEARS. dont give me that bs. i posted this so that i could get information on medication that other people are taking. your information is useless. as for the few other people who have given me good and advice, who have ENCOURAGED me to not give up. thank you. i appreciate your patience and appreciate you not bashing me on
  7. ugh whats going onnnnn. how long is it supposed to take for these products to arrive? i only thought they took like what two business days?
  8. bridget, what medications are YOU taking? maybe i should try them as well.. i dont know what else to do. talk therapy doesnt make panick attacks go away, you know? its all about balancing chemicals in the brain. i wish there was somekind of brain scan i could do to see what im missing, but my psych never mentioned anything. but i KNOW that there are lab tests you can run for stuff like this.
  9. i was thinking of trying to flush my liver to get the rest of the accutane out of my body, considering how it completely destroyed me. (if you want to know more about my tane experience go to the tane board and click on my post called accutane side effects not dissapearing) does anyone know how to do it?
  10. im a really small girl, 5'2 barely 92 pounds. does anyone know how much of this stuff i need to take per day dosage wise? and are you supposed to take this with vitamin C or?
  11. i really like your idea with the recipe. where did you come up with it? and as for the supplements your taking.. how many mg of zinc are you on? do you think that omega three capsules and zinc help clearing up the skin or no?
  12. NO. for god sakes no. stop it as soon as you can. if your feeling depressed and anxious, it will get worse. just read my post called accutane symptoms not dissapearing. that could be you in just another month. everyone reacts to the drug differently, but if i were you, read up on tane and do your research. then decide if its right for you. there are so many other options out there for acne that you can try WITHOUT feeling anxious and moody. its definately not worth it dear.
  13. huh..allright. here we go. i decided to take some of my older sisters leftover accutane because my skin sucked. they were 40 mg pills. when i did my own round of accutane, i started on 10 mg, and THEN gradually went up to 40, because my body is tiny. i barely weigh 92 pounds. and im about 5'2. continuing on. i decided that what the hell, 40 mg will clear me up VERY nicely. so i took them for about a month. two weeks into it i started feeling weird. more depressed. more irritated. i ignored it an
  14. WOW. are you serious?!! this pill sounds amazing! so you have to get it from a doctor right? and when your skin cleared up, were you still breaking out or what? what about side effects? because i was going to take either spironolactone or diane 35 both with some pretty harsh side effects. i was on accutane too and i landed up in the hospital because it messed up my head. do you really think that this would be a good option for me, because im tired of suffering with this. another question. when y
  15. i was about to go on spyro in two weeks but i started reading up on diane 35 and heard its AMAZING. first it gives you a bigger chest, (which is a plus for me because i was considering plastic surgery for that) and gives you flawless skin to the equivalent of accutane. which one do you think would be better to take? because im not sure
×